Burning urination after 4 weeks

5 months 1 week ago #60828 by warlock31
Replied by warlock31 on topic Burning urination after 4 weeks
Thank you Jack, I have kept my Urologist informed without much answers to my questions, so I am meeting with a new urologist before my scheduled next TURBT procedure and will ask about the Mitomycin 
Thank you again for the information

Please Log in or Create an account to join the conversation.

5 months 2 weeks ago #60823 by Jack R
Replied by Jack R on topic Burning urination after 4 weeks
Warlock31,

Everybody is different. I don't find 4 weeks post TURBT pain unusual. Let your doc know - part of his/his job is to keep you comfortable. Ask about drinking enough water to keep the urine diluted, ask abut using AZO or another urinary pain relief product (over the counter, no RX needed, tends to stain clothes hot orange).
Post TURBT bleeding is always a possibility - again call and ask - blood can be real irritating to raw tissues.
One question - You mention a BCG flush - Mitomycin is the typical post TURBT flush. IF BCG was used it immediately after a TURBT it might MAYBE be something to consider.
Always keep the doc and care team in the loop - they can't help if they don't know you are having issues. A call to the office is always in order, as is expecting a timely reply.
Here, we are just patients sharing our varied experiences - Follow up with the Doc.

Best
Jack

6/2015 HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again :)
1/2020 CIS is back
Tried Keytruda, stopped by side effects
Workin on a new plan for 2021
The following user(s) said Thank You: warlock31

Please Log in or Create an account to join the conversation.

5 months 2 weeks ago #60821 by warlock31
Replied by warlock31 on topic Burning urination after 4 weeks
Thank you Alan for the reply, I will keep you updated

Please Log in or Create an account to join the conversation.

5 months 2 weeks ago #60820 by Alan
Replied by Alan on topic Burning urination after 4 weeks
Welcome Warlock13,

First, I simply wanted to acknowledge your post. Pain 4 weeks post from a TURB is unusual however, I didn't experience that so I am not sure what meds may alleviate the problem. As it sounds like irritation from the procedure so I'd call the office for some help. Plus, that cause of the pain needs to be cleared before the second TURB.. As you are probably aware, a second TURB is done to confirm a high-grade tumor and make sure margins are good, so the medical team is following protocol.

Keep posting as you go as well learn from each other.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
The following user(s) said Thank You: warlock31

Please Log in or Create an account to join the conversation.

5 months 2 weeks ago - 5 months 2 weeks ago #60819 by warlock31
Burning urination after 4 weeks was created by warlock31
 I had a TURBT with BCG wash 4 weeks ago for my high grade T1 (invasive, but only 'focally') Bladder cancer tumor and I am still having very painful urination in my urethrae to date. Is this normal? and what causes the painful urination and does anyone know anything that might help alleviate the pain.
I did have several uranalysis done and negative for UTI. I have my second procedure scheduled and I am hoping to have the pain stop before the next procedure.

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne